# SDR AWXA200601439

- Difficulty date: July 20, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 35,108 hours, 15,297 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472177204
- Condition: Corroded
- Location: Fuselage
- Part time: 35,108 hours, 15,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON SEAT TRACK FROM FS 47 TO FS 60 + 13" RT OUTBOARD - Y1292 (9 POINT) PASSENGER CABIN.  PERFORMED REPAIR ON SEAT TRACK FROM FS 60 + 7" TO FS 61 - 2" RT OUTBOARD -Y 1292 PAX CABIN IAW SRM 53-00-15 FIG 201, CORROSION REMOVED ON SEAT TRACK IAW 51-74-00 AND WITHIN LIMITS, (8 POINTS) IAW SRM 53-00-15 AND YELLOW DOT APPLIED.
